Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Table errata: Tables of Laplace transforms [Springer, New York, 1973; MR0352889 (50 #5375)] by F. Oberhettinger and L. Badii

Author: J. H. Knight
Journal: Math. Comp. 50 (1988), 653-654
MSC: Primary 44-00; Secondary 44A15
MathSciNet review: 929561
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 44-00, 44A15

Retrieve articles in all journals with MSC: 44-00, 44A15

Additional Information

PII: S 0025-5718(1988)0929561-3
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia